MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BACTEC PEDS PLUS / F CULTURE VIALS; SYSTEM, BLOOD CULTURING

BECTON DICKINSON CARIBE LTD. BD BACTEC PEDS PLUS / F CULTURE VIALS; SYSTEM, BLOOD CULTURING
Model Number 442194
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that there was a labeling issue with a bd bactec¿ peds plus¿ / f culture vials.A "false" label was applied to bottle over the expiration date.
 
Additional Manufacturer Narrative
H6: investigation summary: bd was unable to reproduce customer experience with bactec¿ product.Retention samples were visually inspected with satisfactory results.Batch history records review did not identify any evidence from which the customer submitted the complaint.Complaint is confirmed based on photos.A cross evaluation was performed with the media batch number and the barcode sequences numbers.No corrective actions were required.The product was counterfeited outside of bd cayey.A cross functional team continually monitors all product complaints for trends and determines if any additional actions are necessary beyond the current investigational process.
 
Event or Problem Description

Brand Name
BD BACTEC PEDS PLUS / F CULTURE VIALS
Common Device Name
SYSTEM, BLOOD CULTURING
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
MDR Report Key11318702
Report Number3008352382-2021-00038
Device Sequence Number3753862
Product Code MDB
UDI-Device Identifier00382904421946
UDI-Public00382904421946
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K954927
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2021
Device Model Number442194
Device Catalogue Number442194
Device Lot Number0191287
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1